|isentress after viramune rash
Oct 5, 2010
I am a 54 year old woman diagnosed in 1999. I have been on meds since 2002 with undetectable VL and t cells over 600. I take Viramune and Truvada. For the past 4 years i have experienced a rash 2-4 times a year. It starts on my trunk and spreads up the neck, down to the groin, and sometimes on arms. It usually subsides in 24 hours. My doctor was able to examine it today and said it is a drug rash from Viramune. He recommends skipping a dose or 2 of Viramune and then switching to Isentress. I would like to know your thoughts thanks in advance for your help. Switching meds makes me really nervous
| Response from Dr. Henry
It would be unusual to develop a rash due to nevirapine if you have been doing well on a regimen containing nevirapine for years. That being said, if you have no history of drug failure/HIV resistance then switching nevirapine to raltegravir would be expected to often maintain good viral suppression and perhaps help clear a side effect attributable to nevirapine. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Sucking Penis Sign Of HIV AIDS
- Rash After Giving Oral Worried I Have HIV
- White Bumps On Penis After Rubbing Penis Worried I Have HIV
- White Bumps On Penis After Unprotected Sex Without Ejaculation Worried I Have HIV
- Can You Catch Hepatitis From Saliva?
- How Do You Test For Trichomoniasis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.